# SDR CALA2023040401042

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27294
- Aircraft time: 102,929 hours, 24,495 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: NA
- Condition: Low
- Location: All Lavs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL 4 LAVS INOP WATER PRESSURE LOW RAMP SERVICED AFT TOILETS BEFORE MX ARRIVED HOWEVER FORWARD TOILET WAS FOUND TO BE NOT PRIOR SERVICED. VERIFIED FORWARD TOILET HAD NOT BEEN SERVICED , AFTER RAMP SERVICE TOILET WORKS NORMAL WITH NO DEFECTS . UNABLE TO VERIFY AFT TOILETS WERE OR WERE NOT SERVICED HOWEVER AFTER SERVICE BY RAMP IN DENVER ALL TOILETS WORKING NORMAL WITH STRONG PRESSURE.
